# SDR 2001UALA00867

- Difficulty date: May 27, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 41,062 hours, 21,544 cycles
- Engine: Ge CFM56*
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STABILIZER LT & RT MAIN CHORD ATTACH FITTING AND LT & RT FAIL-SAFE CHORD ATTACH FITTING.  *S/D*  REMOVED CORROSION.  INSTALLED OVERSIZE BUSHINGS.  MAJOR REPAIR ACCOMPLISHED.
